# SDR 99ZZZX3562

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58S
- Make and model: Skrsky S58T
- Aircraft serial: 581502
- System (JASC): 2822 · Fuel Boost Pump
- Part: Coupling
- Condition: Worn
- Location: Boost Pump
- Component: Delco, C386A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR TO PUMP COUPLING HAD BROKEN TEETH.  MOST LIKELY DUE TO AGE AND NORMAL WEAR TO LIMITS OF PART.
